Alert archive / Missouri / Flash Flood Warnings in 2015

Flash Flood Warning 11, NWS St. Louis, MO

June 8, 2015Audrain County, Boone County, Missouri

NWS St. Louis, MO issued this flash flood warning at Jun 8, 2015, 12:38 AM CDT for Audrain County, Boone County, Missouri. It was in force for 8 hr. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 8, 2015, 12:38 AM CDT (05:38 UTC)
Expired
Jun 8, 2015, 8:30 AM CDT
In force
8 hr
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Flood severity
None

Counties Audrain County, MO, Boone County, MO

The radar

The St Louis radar (KLSX), 128 km from the middle of the area, began a volume at 05:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 8, 7:00 AM CDTHEAVY RAIN 2.95 Sw Centralia, MO
Jun 8, 7:00 AM CDTHEAVY RAIN 3.356 Se Mexico, MO
Jun 8, 7:40 AM CDTFLASH FLOODMexico, MOPOLLOCK ROAD AND HIGHWAY 54 BUSINESS ROUTE AT EAST LIBERTY UNDERPASS CLOSED.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 422 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Davenport, (KDVN), launched 00:00Z, 5.6 hours before the alert went out and 298 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 00:00Z on 2015-06-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1647 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 00:00Z on 2015-06-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 4 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1647 J/kg
Mixed-layer CIN
-5 J/kg
Mixed-layer LCL
1064 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
4 m²/s²
0-3 km storm-relative helicity
98 m²/s²
Significant tornado parameter
0.2
Supercell composite
1.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

601 
WGUS53 KLSX 080538
FFWLSX
MOC007-019-081330-
/O.NEW.KLSX.FF.W.0011.150608T0538Z-150608T1330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
1238 AM CDT MON JUN 8 2015

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  AUDRAIN COUNTY IN CENTRAL MISSOURI...
  NORTHERN BOONE COUNTY IN CENTRAL MISSOURI...

* UNTIL 830 AM CDT

* AT 1236 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE   
  WARNED AREA. RADAR ESTIMATES THAT A SWATH OF 2 TO 3 INCHES OF RAIN 
  HAS FALLEN FROM NORTHWEST OF HALLSVILLE TO EAST OF MEXICO...AND AN
  ADDITIONAL 1 INCH OF RAIN IS POSSIBLE.

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO  
  OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  CENTRALIA...MEXICO...VANDALIA...FARBER...HALLSVILLE...LADDONIA...
  MARTINSBURG AND STURGEON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. DO
NOT ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND TO
ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN
WATER BEGINS RISING.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.

&&

LAT...LON 3924 9244 3925 9232 3935 9231 3931 9144
      3915 9141 3915 9164 3906 9164 3906 9254

$$

GLASS
1 follow-up statement
752 
WGUS73 KLSX 080746
FFSLSX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
246 AM CDT MON JUN 8 2015

MOC007-019-081330-
/O.CON.KLSX.FF.W.0011.000000T0000Z-150608T1330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BOONE MO-AUDRAIN MO-
246 AM CDT MON JUN 8 2015

...FLASH FLOOD WARNING REMAINS IN EFFECT FOR AUDRAIN AND NORTHERN
BOONE COUNTIES UNTIL 830 AM CDT...

AT 245 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
THUNDERSTORMS ACROSS THE WARNED AREA. LAW ENFORCEMENT REPORTS THAT 
WATER COVERED SOME ROADS IN THE HALLSVILLE AND MEXICO AREAS 
INCLUDING HIGHWAY 54. 

RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLASH FLOODING INCLUDE...
CENTRALIA...MEXICO...VANDALIA...FARBER...HALLSVILLE...LADDONIA...
MARTINSBURG AND STURGEON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLOODING IS OBSERVED...ACT QUICKLY. DO NOT
ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND. DO NOT
STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

A FLASH FLOOD WARNING MEANS THAT FLASH FLOODING IS IMMINENT OR
OCCURRING. IF YOU ARE IN THE WARNING AREA...MOVE TO HIGHER GROUND
IMMEDIATELY. RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE
IMMEDIATE PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO
CROSS SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.

&&

LAT...LON 3924 9244 3925 9232 3935 9231 3931 9144
      3915 9141 3915 9164 3906 9164 3906 9254

$$

GLASS

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this flash flood warning went out at Jun 7, 6:29 PM CDT, 6 hours 9 minutes earlier.

Area forecast discussion, Jun 7, 6:29 PM CDT, 6 hours 9 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
629 PM CDT Sun Jun 7 2015

.SHORT TERM:  (Through Late Tonight)
Issued at 317 PM CDT Sun Jun 7 2015

Primary concern for tonight will be on severe weather. Currently
anticipate a shortwave near STJ travelling ENE to help initiate a
corridor of strong to severe storms near the IA/MO border. As the
synoptic cold front slides slowly south and eastward...additional
development should occur along/ahead of it by this evening.
Certainly ample instability (SBCAPE aoa 3000 J/kg) which compensates
for the more marginal deep-layer shear values (~20-25 knots). Best
odds of more widespread strong/severe storms continues to be across
portions of northeast MO...west-central IL where best combination of
forcing for ascent...instability...and shear will be collocated.
Multicells with possible bowing segments will likely occur with
damaging winds the primary threat. Large hail will also be
possible...particularly with any cells that stay discrete and gain
the ability to rotate. As we head deeper into the
evening...instability will wane a bit so a bit lesser of a threat
for severe weather roughly from I-70 and south. Heavy rain also is a
possible threat with any training convection which is possible as
flow becomes more and more parallel to baroclinic zone. Behind the
effective frontal boundary...also expecting widespread shra w/
embedded thunder to affect the CWA through the late night hours.

Gosselin

.LONG TERM:  (Monday through Next Sunday)
Issued at 317 PM CDT Sun Jun 7 2015

(Monday)

Models show decent lift thru the column at 12z from near what should
be the low level frontal zone still expected to be just north and
west of STL metro but this will sweep thru much of the CWA by
midday.  Prefer at or above higher MET MOS PoPs for most areas
because of this, but it also looks like the further south expected
position of the front Monday afternoon will limit the area where
re-development of TSRA can occur.  Trimmed this area a bit and
limited mainly to the far southern counties just south of KFAM.
Still believe there will at least be a marginal threat for severe
with combo of moderately unstable air and decent bulk shear, but the
window of opportunity will be small spatially and temporally for a
short period of the afternoon in parts of southeast MO.

Despite being behind the cold front for most of the day, should
still see a warm day with mid-upper 80s for maxes expected, save in
parts of southeast MO where more persistent cloud and better rain
chances will limit their warmup.

(Tuesday - Wednesday)

Quiet period expected with NW flow aloft, with reduced moisture
thru the column and lack of any fronts or clear upper level
disturbances until late Wednesday.  Very warm temps expected, with
maxes each day in the upper 80s and lower 90s.

(Thursday - Next Sunday)

SW flow aloft pattern resumes, bringing back occasional upper level
disturbances, moisture increasing thru the column, and a surface
frontal boundary lingering.  This will result in above climo PoPs
thru much of this period, meaning persistent 30% chances and higher.
Temps look to be at least seasonably warm if not remaining above
average thru the period.

TES

&&

.AVIATION:  (For the 00z TAFs through 00z Monday Evening)
Issued at 624 PM CDT Sun Jun 7 2015

Focus continues to be on timing of thunderstorms and severity
through this evening. Once again have delayed onset of storms
another 1-2 hours per latest radar imagery and HRRR guidance. Band
of convection has very slowly moved southward late this afternoon
with individual elements predominantly travelling east or even
a bit northeast. Have timing of onset around 0100 UTC at
KUIN...0400 UTC at KCOU...and 0500-0600 at metro TAF sites. Storms
may be strong to severe...particularly for KUIN early this
evening. Predominant threats would be damaging winds and large
hail. Still also expecting some shra with embedded thunder behind
convective line as secondary shortwave rotates down the base of
the amplifying trough. Quieter weather with winds veering to the
northwest behind the cold front is anticipated by late Monday
morning along with scattering out of the cloud deck.

Specifics for KSTL:

Focus continues to be on timing of thunderstorms and severity
through this evening. Once again have delayed onset of storms
another hour per latest radar imagery and HRRR guidance. Band
of convection has very slowly moved southward late this afternoon
with individual elements predominantly travelling east or even
a bit northeast. Have timing of onset at Lambert Field around 0500 UTC.
A few storms may be strong to severe with damaging winds and small
hail possible. Still also expecting some shra with embedded thunder behind
convective line as secondary shortwave rotates down the base of
the amplifying trough through about 1300 UTC Monday morning. Quieter
weather with winds veering to the northwest behind the cold front
is anticipated by late Monday morning along with scattering out of
the cloud deck.

Gosselin

&&

.LSX WATCHES/WARNINGS/ADVISORIES:
MO...NONE.
IL...NONE.
&&

WFO LSX
Hazardous weather outlook, Jun 7, 3:31 PM CDT, 9 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
331 PM CDT SUN JUN 7 2015

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-081200-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO-
LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO-
AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO-
LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO-
ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO-
WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO-
MADISON MO-REYNOLDS MO-
331 PM CDT SUN JUN 7 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TONIGHT

THUNDERSTORMS ARE LIKELY. SOME OF THE STORMS THROUGH THIS EVENING
COULD BE SEVERE WITH DAMAGING WINDS AND LARGE HAIL THE PRIMARY
THREATS. FOR FURTHER INFORMATION ON CONVECTIVE WATCHES...PLEASE
REFER TO THE LATEST STORM PREDICTION CENTER WATCH PRODUCTS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THE CHANCE FOR THUNDERSTORMS WILL CONTINUE ACROSS MUCH OF THE
AREA ON MONDAY MORNING AND BE LIMITED TO SOME AREAS OF SOUTHERN
ILLINOIS AND SOUTHEAST MISSOURI ON MONDAY AFTERNOON.

THE CHANCE FOR THUNDERSTORMS RETURNS WEDNESDAY NIGHT THROUGH
SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS LIKELY THIS EVENING...ESPECIALLY FOR AREAS
IN NORTHEAST MISSOURI AND WEST-CENTRAL ILLINOIS.

TES

In the hours before

Local storm report, Jun 7, 9:56 PM CDT, 2 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
956 PM CDT SUN JUN 07 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0956 PM     HAIL             PITTSFIELD              39.61N  90.81W
06/07/2015  E0.25 INCH       PIKE               IL   TRAINED SPOTTER

            VISIBILITY ALSO AROUND ONE-QUARTER MILE IN HEAVY RAIN

&&

TRUETT
Special weather statement, Jun 7, 10:03 PM CDT, 2 hours 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1003 PM CDT SUN JUN 7 2015

MOZ034>036-041-042-080400-
AUDRAIN MO-BOONE MO-MONROE MO-PIKE MO-RALLS MO-
1003 PM CDT SUN JUN 7 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN AUDRAIN AND NORTHERN
BOONE COUNTIES IN CENTRAL MISSOURI...AND SOUTHERN RALLS...
NORTHWESTERN PIKE AND MONROE COUNTIES IN NORTHEAST MISSOURI UNTIL
1100 PM CDT...

AT 1001 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES SOUTHWEST OF
MONROE CITY TO GLASGOW...AND MOVING EAST AT 45 MPH.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH
HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  PARIS...
  SANTA FE...
  CENTRALIA...
  MADISON...
  CENTER...
  PERRY...
  STURGEON...
  FRANKFORD...
  SPENCERBURG...

THIS STORM WILL AFFECT MARK TWAIN LAKE RECREATIONAL AREA AND UNION
COVERED BRIDGE HISTORIC SITE.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

KANOFSKY
Local storm report, Jun 7, 10:21 PM CDT, 2 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1021 PM CDT SUN JUN 07 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1020 PM     HEAVY RAIN       SHELBINA                39.69N  92.04W
06/07/2015  M2.25 INCH       SHELBY             MO   TRAINED SPOTTER

            RAINFALL BETWEEN 845 PM AND 1020PM. STILL RAINING
            LIGHTLY.

&&

TRUETT
Local storm report, Jun 7, 10:59 PM CDT, 1 hour 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1059 PM CDT SUN JUN 07 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1035 PM     FLASH FLOOD      SHELBINA                39.69N  92.04W
06/07/2015                   SHELBY             MO   LAW ENFORCEMENT

            SEVERAL VEHICLES OFF THE HIGHWAY AND PARTIALLY
            SUBMERGED ALONG US HIGHWAY 36 AND HIGHWAY 15 NEAR
            SHELBINA. WATER WAS OVER NUMEROUS ROADS IN THE SOUTHERN
            PORTIONS OF THE COUNTY.

&&

BYRD
Special weather statement, Jun 7, 11:44 PM CDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1144 PM CDT SUN JUN 7 2015

ILZ059-060-064-065-100-080545-
BOND IL-FAYETTE IL-MACOUPIN IL-MADISON IL-MONTGOMERY IL-
1144 PM CDT SUN JUN 7 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN BOND...CENTRAL
FAYETTE...SOUTHERN MONTGOMERY...NORTHERN MADISON AND SOUTHERN
MACOUPIN COUNTIES UNTIL 1245 AM CDT...

AT 1140 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM WRIGHTS CORNER TO
BRIGHTON...AND MOVING SOUTHEAST AT 15 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  STAUNTON...
  BETHALTO...
  VANDALIA...
  VAN BURENSBURG...
  DORSEY...
  SORENTO...
  PRAIRIETOWN...
  LIVINGSTON...
  ST. ELMO...
  RENO...

THIS STORM WILL ALSO IMPACT...
INTERSTATE 70 IN ILLINOIS FROM EXIT 52 TO EXIT 76.
INTERSTATE 55 IN ILLINOIS FROM EXIT 30 TO EXIT 44.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

KANOFSKY
Local storm report, Jun 7, 11:51 PM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1151 PM CDT SUN JUN 07 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1130 PM     HEAVY RAIN       CENTER                  39.51N  91.53W
06/07/2015  M1.50 INCH       RALLS              MO   TRAINED SPOTTER

&&

BYRD

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 7, 7:01 PM CDTSevere Thunderstorm WarningLSXKnox, Lewis29 min
Jun 7, 7:59 PM CDTAreal Flood AdvisoryLSXKnox, Lewis, Marion, Shelby6 hr
Jun 7, 9:14 PM CDTAreal Flood AdvisoryLSXMonroe, Shelby6 hr
Jun 7, 9:34 PM CDTRiver Flood WarningLSXSaint Charles49 days
Jun 7, 10:15 PM CDTSevere Thunderstorm WarningLSXAudrain, Boone, Monroe48 min
Jun 7, 10:38 PM CDTFlash Flood WarningLSXMonroe, Shelby8 hr
Jun 8, 3:38 AM CDTRiver Flood WarningLSXMonroe54 hr
Jun 8, 6:29 AM CDTAreal Flood WarningLSXMonroe, Shelby5 hr
Jun 8, 6:40 AM CDTRiver Flood WarningLSXMarion34 hr
Jun 8, 8:27 AM CDTAreal Flood WarningLSXAudrain, Boone5 hr
Jun 8, 9:09 AM CDTRiver Flood WarningLSXLincoln48 hr
Jun 8, 10:41 AM CDTAreal Flood WarningLSXShelby22 hr
Jun 8, 2:12 PM CDTSevere Thunderstorm WarningLSXLewis63 min
Jun 8, 4:42 PM CDTSevere Thunderstorm WarningLSXPike48 min
Jun 8, 5:09 PM CDTSevere Thunderstorm WarningLSXLincoln, Pike51 min
Jun 8, 6:08 PM CDTSevere Thunderstorm WarningLSXAudrain, Lincoln, Montgomery, Pike25 min

Nearby

Flash Flood Warnings in Missouri, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.